# SDR COEA2016040745911

- Difficulty date: April 7, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571401209
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: CENTER FUSELAGE RT LOWER SKIN PANEL HAS TOOLING DAMAGE UNDER FRAME 26 SHEAR TIE, STR 12-13.  REPAIR IAW SRAS CE-1815/16, 10272, DATED 6/3/2016.
